# SDR RAIA00106008

- Difficulty date: June 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 4,045 hours, 3,387 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Condition: Failed
- Location: Avionics Bay
- Part time: 5,772 hours, 4,649 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

5252-RIC-RIGHT AHRS COMPUTER FAILED DURING POWER UP FOR TAKEOFF. MAINTENANCE INSPECTED AND REPLACED RIGHT AHRS COMPUTER.
